# SDR DXTA2015122906145

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 7,181 hours, 4,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, DURING ROTATION WITH APU RUNNING & APU BLEEDS RUNNING, A BURNING ODOR IN THE COCKPIT WAS EXPERIENCED & QUICKLY DISSIPATED WITHIN 30 - 40 SECONDS.  ODOR DID NOT REOCCUR REMAINDER OF FLIGHT.  GROUND RAN APU SEVERAL TIMES, NO UNUSUAL ODORS NOTED, PERFORMED ENG RUNS WHILE APU ON WITH NO ODORS NOTED.
